# SDR CALA2013081390388

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 73,350 hours, 27,093 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: 240
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENG FIRE WARNING, RTFL FOUND BAD DETECTOR 2 FOR SYS 1 ON RT ENGINE.  REPLACED DETECTOR 2, REF MM 26-11-01. CLEARED FAULT, MSG NO LONGER DISPLAYED, SYSTEM CHECKED OK.  ALSO REPLACED CONNECTOR.
